# SDR DALA2019031801780

- Difficulty date: March 17, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 46,800 hours, 24,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CENTER FITTING AT AFT GALLEY AREA ON STRINGER 23L BETWEEN FRAME 66 TO FRAME 68 (SSI 534147). REPLACED CENTER FITTING AT AFT GALLEY AREA ON STRINGER 23L BTW FR66 TO FR68 ASPER SRM 51-72-11-401 AND DWG D53480505.
